How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45945
Experience:  Board Certified Physician
41363181
Type Your Medical Question Here...
Dr. David is online now

I have been on bisoprporol 5mg for a number of years, I am 88 in M\y, Recently I have expe

Customer Question

I have been on bisoprporol 5mg for a number of years, I am 88 in M\y, Recently I have experienced giddiness and disturbed sight within an hour or so of taking in the morning, coupled to the usual wearines only more so.Would I be advised to go for a lower dose ?
Thank you, Alwyn {male}
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. David replied 3 years ago.

Dr. David :

This is Dr. David

Dr. David :

I would see your doctor and get your blood pressure checked before changing your dose.

Dr. David :

bisoprolol can cause fatigue

Dr. David :

but guidiness and disturbed sight are usual side effects and need to be evaluted by a doctor and full examination.

Dr. David :

you need blood work and eye examination and possibly a brain scan as well.

JACUSTOMER-9uwi7c29- :

Why a brain scan ?

Dr. David :

because of your personality change

Dr. David :

and visual changes

Dr. David :

you said you had more giddiness and disturbed sight.

Dr. David :

correct?

JACUSTOMER-9uwi7c29- :

yes

Dr. David :

do you have a history of mental illness or visual changes before?

Dr. David :

do you have a GP doctor you can see about this?

JACUSTOMER-9uwi7c29- :

no

Dr. David :

I see.

Dr. David :

do you have a GP doctor?

JACUSTOMER-9uwi7c29- :

of course

Dr. David :

what has your blood pressure been?

Dr. David :

have you been checking your blood pressure?

Dr. David :

hello?

JACUSTOMER-9uwi7c29- :

this a.m was 120 over65

Dr. David :

that is a good blood pressure.

Dr. David :

what is the heart rate?

JACUSTOMER-9uwi7c29- :

57/58 ish

Dr. David :

that is ok, a bit low, but might be normal for you.

JACUSTOMER-9uwi7c29- :

I take Candesartan as well

Dr. David :

yes. this is for BP.

Dr. David :

it seems like your BP is well controlled.

JACUSTOMER-9uwi7c29- :

Final question, does it make a difference to my energy levels if I take the dose at a different time of day, perhaps before going to bed ?

Dr. David :

yes,

Dr. David :

beta blockers like bisoprporol are best taken at bed time.

Dr. David :

that way, if it causes fatigue, then it affects you less.

Dr. David :

I hope this helps

Dr. David :

best of luck to you

Dr. David :

let me know if you have other questions.

if done for now, please leave positive rating below the chat box so I can get credit for helping you today

you can always reach me with "a question for Dr. David" if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-dr-david/

Thanks for using JustAnswers.com

JACUSTOMER-9uwi7c29- :

Thanks, XXXXX XXXXX

Dr. David :

you are welcome

Dr. David :

thanks

Dr. David, Board Certified MD
Category: Medical
Satisfied Customers: 45945
Experience: Board Certified Physician
Dr. David and 2 other Medical Specialists are ready to help you
Expert:  DrRussMD replied 3 years ago.

Hello

 

I am Doctor Thomas, double board certified US doctor in internal medicine and integrative medicine. I am a clinician of over 20 years experience. I will start by asking you a question or by giving you an answer based on your information provided so far. I will be here to follow up with any further questions or concerns you might have.

 

You need immediate evaluation and EKG. Today.

 

This type of medication can cause a heart block or even intermittent heart block if you have developed this.

 

 

It can account for your symptoms, but can also cause serious difficulty.Don't wait.

 

See your doctor in the office, have an EKG, or go to urgent care and discuss this and have an EKG.

 

Use reply to let me know if you have further questions. [click reply to expert].

Please to not forget a positive rating.